Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 177, NWS Shreveport, LA

May 21, 20175 counties in Texas; Caddo Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at May 21, 2017, 8:31 AM CDT for 5 counties in Texas; Caddo Parish, Louisiana. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2017, 8:31 AM CDT (13:31 UTC)
Expired
May 21, 2017, 9:30 AM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo Parish, LA, Gregg County, TX, Harrison County, TX, Marion County, TX, Panola County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 19 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 1.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
237 J/kg
Mixed-layer CIN
-297 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted.

573 
WUUS54 KSHV 211331
SVRSHV
LAC017-TXC183-203-315-365-401-211430-
/O.NEW.KSHV.SV.W.0177.170521T1331Z-170521T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
831 AM CDT SUN MAY 21 2017

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  West central Caddo Parish in northwestern Louisiana...
  Eastern Marion County in northeastern Texas...
  Harrison County in northeastern Texas...
  Northern Panola County in northeastern Texas...
  Northeastern Rusk County in northeastern Texas...
  Southeastern Gregg County in northeastern Texas...

* Until 930 AM CDT

* At 830 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles south of Longview to 6 miles south of
  Hallsville to 6 miles east of Tatum to near Carthage, moving
  northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Shreveport, Longview, Marshall, Kilgore, Carthage, Hallsville,
  Greenwood, Blanchard, Waskom, Jefferson, Tatum, Oil City,
  Beckville, Mooringsport, Belcher, Deberry, Elysian Fields,
  Smithland, Karnack and Woodlawn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3236 9488 3285 9425 3284 9394 3278 9382
      3279 9378 3272 9383 3273 9380 3265 9376
      3264 9379 3264 9376 3260 9374 3259 9377
      3259 9374 3255 9377 3254 9373 3253 9373
      3254 9377 3250 9372 3211 9435 3231 9464
TIME...MOT...LOC 1330Z 228DEG 37KT 3241 9472 3241 9457 3234 9441 3223
9433

HAIL...1.00IN
WIND...60MPH
 
$$

09
2 follow-up statements
731 
WWUS54 KSHV 211354
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
854 AM CDT SUN MAY 21 2017

TXC183-401-211403-
/O.CAN.KSHV.SV.W.0177.000000T0000Z-170521T1430Z/
Rusk TX-Gregg TX-
854 AM CDT SUN MAY 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSK AND
SOUTHEASTERN GREGG COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of Rusk and 
Gregg Counties. Therefore, the warning for Rusk and Gregg 
Counties has been cancelled.

LAT...LON 3285 9425 3284 9394 3278 9382 3279 9378
      3272 9383 3273 9380 3265 9376 3264 9379
      3264 9376 3260 9374 3259 9377 3259 9374
      3255 9377 3254 9373 3253 9373 3254 9377
      3250 9372 3222 9424 3239 9447 3252 9467
TIME...MOT...LOC 1353Z 227DEG 28KT 3255 9461 3249 9444 3245 9424 3234
9418

$$

LAC017-TXC203-315-365-211430-
/O.CON.KSHV.SV.W.0177.000000T0000Z-170521T1430Z/
Caddo LA-Marion TX-Harrison TX-Panola TX-
854 AM CDT SUN MAY 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR WEST CENTRAL CADDO PARISH...EASTERN MARION...HARRISON AND
NORTHEASTERN PANOLA COUNTIES...

At 853 AM CDT, severe thunderstorms were located along a line
extending from near Hallsville to 6 miles southwest of Marshall to
near Elysian Fields, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Shreveport, Marshall, Hallsville, Greenwood, Blanchard, Waskom,
Jefferson, Oil City, Mooringsport, Belcher, Deberry, Elysian Fields,
Smithland, Karnack, Woodlawn, Gray, Scottsville, Uncertain, Nesbitt
and Cross Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3285 9425 3284 9394 3278 9382 3279 9378
      3272 9383 3273 9380 3265 9376 3264 9379
      3264 9376 3260 9374 3259 9377 3259 9374
      3255 9377 3254 9373 3253 9373 3254 9377
      3250 9372 3222 9424 3239 9447 3252 9467
TIME...MOT...LOC 1353Z 227DEG 28KT 3255 9461 3249 9444 3245 9424 3234
9418

HAIL...1.00IN
WIND...60MPH
 
$$

09
088 
WWUS54 KSHV 211417
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
917 AM CDT SUN MAY 21 2017

TXC365-211426-
/O.CAN.KSHV.SV.W.0177.000000T0000Z-170521T1430Z/
Panola TX-
917 AM CDT SUN MAY 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PANOLA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of Panola 
County. Therefore, the warning for Panola County has been cancelled.

LAT...LON 3285 9425 3284 9394 3278 9382 3279 9378
      3272 9383 3273 9380 3265 9376 3264 9379
      3264 9376 3260 9374 3259 9377 3259 9374
      3255 9377 3254 9373 3253 9373 3254 9377
      3250 9372 3238 9394 3242 9436 3257 9461
TIME...MOT...LOC 1416Z 232DEG 37KT 3276 9434 3263 9414 3254 9406 3241
9401

$$

LAC017-TXC203-315-211430-
/O.CON.KSHV.SV.W.0177.000000T0000Z-170521T1430Z/
Caddo LA-Marion TX-Harrison TX-
917 AM CDT SUN MAY 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR WEST CENTRAL CADDO PARISH...EASTERN MARION AND HARRISON
COUNTIES...

At 916 AM CDT, severe thunderstorms were located along a line
extending from Jefferson to near Karnack to near Waskom to near
Greenwood, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Shreveport, Marshall, Greenwood, Blanchard, Waskom, Jefferson, Oil
City, Mooringsport, Belcher, Karnack, Woodlawn, Smithland, Gray,
Scottsville, Uncertain, Dixie, Nesbitt, Caddo Lake, Cross Lake and
Cavett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3285 9425 3284 9394 3278 9382 3279 9378
      3272 9383 3273 9380 3265 9376 3264 9379
      3264 9376 3260 9374 3259 9377 3259 9374
      3255 9377 3254 9373 3253 9373 3254 9377
      3250 9372 3238 9394 3242 9436 3257 9461
TIME...MOT...LOC 1416Z 232DEG 37KT 3276 9434 3263 9414 3254 9406 3241
9401

HAIL...1.00IN
WIND...60MPH
 
$$

09

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 5:51 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 21, 5:51 AM CDT, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
551 AM CDT Sun May 21 2017

.AVIATION...
Sfc cold front has moved to southern portions of the area and will
provide a focus for possible stg tstms at beginning of fcst
period, before this boundary moves south of the area. KLFK
terminal may in in the midst of these stg storms at 21/12z
beginning of fcst period. Meanwhile, an elevated frontal boundary
remains fairly stnry along or just south of I-30. Scattered
ongoing convection also expected to remain centered along this
boundary, and may continue to impact KTXK and KELD terminals, but
not as stg as convection further south. Thus, isold to sct
convection possible across much of area this aftn, but will high
based with mostly vfr cloud conditions, even near rw/trw. A strong
short wave will then move back into the area from the west after
22/06z, with more widespread showers developing mainly south of
I-20 with mid lvl decks beginning to lower. N-ne winds around 5 to
10 kts expected today, becmg lgt after 22/00z./07/

&&

.PREV DISCUSSION... /issued 257 AM CDT Sun May 21 2017/

DISCUSSION...

Despite being well removed from the vigorous upper level
trough across the Northern Plains into the Upper Great Lakes
region of the country, we continue to deal with isolated to
scattered convection across portions of the Four State Region
early this morning. This due in part to a myriad of convective
outflow boundaries, not to mention residual instability from some
atmospheric recovery from Sat Aftn, a weak sfc cold front making
slow progress into our region and weak upper level perturbations
in west southwest flow aloft across East Texas into Northern
Louisiana and Southern Arkansas.

Cold front as of 06z was oriented near a LZK...TXK...PSN line and
was continuing to make slow but steady progress south and east
early this morning. The front should continue moving southeast
during the day, moving through all but our extreme southeast
parishes of Northern Louisiana by this afternoon. Seeing some
elevated convection currently to the north and west of the
Interstate 30 corridor of Northeast Texas and Southwest Arkansas
with this convection oriented along the 850mb front which has made
just about as much progress south and east as it will make today.
For this reason, cannot rule out additional prefrontal and post
frontal showers and thunderstorms once again today but the best
coverage should be across our southern most zones through this
afternoon. Models continue to indicate an embedded disturbance in
this WSW flow aloft moving our way quickly tonight from the TX
Hill Country. Our southwest zones will be in the left front exit
region of a 70-90kt upper level jet oriented west to east across
Central TX late tonight which should allow for good upper level
forcing despite a rather stable post frontal boundary layer across
our region. The NAM output continues to be the most vigorous with
convection overnight but the GFS and ECMWF are trying to play
catchup so to speak so have beefed up pops tonight, especially
after midnight tonight and through the day Monday for the above
reasons. The highest rain chances will be felt across our southern
third tonight through Monday before we lose the effects of the
disturbance to our east.

Beyond Monday, we look upstream once again to our north and west
as another strong shortwave splits off the Upper Great Lakes
trough and moves due south into the Central and Southern Plains
late Monday Night into Tuesday. Strong PVA signal in advance of
what will become a developing longwave trough across the Mid Miss
Valley, resulting in increased chances of showers and
thunderstorms once again Tue along and ahead of a cold front which
should blow through our region Tue Night. The trough appears to
cut itself off a little further north and east of our region
Wed/Wed Night which may limit post frontal shower activity Wed/Wed
Night but none the less, much cooler airmass will be felt behind
this cold front for Wed into Thu. Still forecasting overnight lows
in the upper 40s to lower-mid 50s for next Wed Night/Thu morning
with a quick moderation in temperatures for the upcoming weekend
on the heels of returning southerly flow. Southwest flow aloft
commencing once again for next weekend suggests scattered showers
and thunderstorms returning to the region as well by this
timeframe.

Prelims to follow...13.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79  62  71  60 /  40  50  60  40
MLU  80  62  72  59 /  40  40  60  40
DEQ  78  55  74  57 /  10  10  20  40
TXK  78  59  72  57 /  20  20  30  40
ELD  78  56  73  57 /  20  20  60  30
TYR  77  62  74  61 /  40  50  50  40
GGG  78  62  72  59 /  40  50  60  40
LFK  80  66  73  62 /  50  60  70  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
Hazardous weather outlook, May 21, 3:20 AM CDT, 5 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
320 AM CDT Sun May 21 2017

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-211800-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
320 AM CDT Sun May 21 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Isolated to scattered showers and thunderstorms will be possible
across much of the Four State Region today through tonight as a
series of upper level disturbances are forecast to influence the
region. The highest rain chances will be felt across the southern
third of Northeast Texas into portions of West Central and East
Central Louisiana through tonight. Strong thunderstorms will be
possible today and an isolated severe thunderstorm cannot be ruled
out through the early evening hours today. Locally heavy downpours
will also be possible with thunderstorm activity today through
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous showers and thunderstorms will again be
possible across the Four State Region on Monday with the highest
rain chances once again forecast to be across the southern third
of Northeast Texas into portions of West Central and East Central
Louisiana. A strong upper level storm system will approach the
region from the northwest during the day Tuesday bringing with it
scattered showers and thunderstorms Tuesday into Tuesday Night
before the activity exits the region to our east for Wednesday.
Severe thunderstorms are not anticipated with any of this activity
Monday through Tuesday Night.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters should not be needed through
tonight.

13

In the hours before

Local storm report, May 21, 6:57 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
657 AM CDT SUN MAY 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HAIL             RUSK                    31.80N 95.15W
05/21/2017  E1.00 INCH       CHEROKEE           TX   LAW ENFORCEMENT

            SHERIFF OFFICE AND PUBLIC CONFIRM QUARTER
            SIZE HAIL IN CITY OF RUSK.

&&

20
Local storm report, May 21, 7:32 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
732 AM CDT SUN MAY 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HAIL             3 W RUSK                31.80N 95.19W
05/21/2017  E1.50 INCH       CHEROKEE           TX   PUBLIC

            REPORT OF PING PONG SIZE HAIL IN WESTERN
            SECTIONS OF THE CITY OF RUSK VIA KETK
            FACEBOOK.

&&

20
Local storm report, May 21, 7:36 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
736 AM CDT SUN MAY 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     HAIL             5 N REKLAW              31.94N 94.98W
05/21/2017  E1.00 INCH       RUSK               TX   PUBLIC

            QUARTER SIZE HAIL REPORTED AT LAKE STRIKER
            RV PARK RESTAURANT AND MARINA.

&&

20
Local storm report, May 21, 7:44 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
744 AM CDT SUN MAY 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             2 E CULLEN              32.97N 93.41W
05/21/2017  E1.00 INCH       WEBSTER            LA   PUBLIC

            QUARTER SIZE REPORT VIA KTBS FACEBOOK.

&&

20
Special weather statement, May 21, 7:51 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Shreveport LA
751 AM CDT SUN MAY 21 2017

ARZ072-073-211330-
Union AR-Columbia AR-
751 AM CDT SUN MAY 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND CENTRAL
COLUMBIA COUNTIES UNTIL 830 AM CDT...

At 751 AM CDT, Doppler radar was tracking a strong thunderstorm over
Macedonia, or near Magnolia, moving northeast at 25 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Magnolia, McNeil, Smithland, Village, Mount Holly, Macedonia,
Calhoun, Marysville, Ebenezer, Spotville, Laughlin and Medlock.

LAT...LON 3322 9288 3312 9332 3325 9341 3341 9312
      3338 9312 3338 9297
TIME...MOT...LOC 1251Z 247DEG 21KT 3318 9328

13
Local storm report, May 21, 8:18 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
818 AM CDT SUN MAY 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     HAIL             TROUP                   32.15N 95.12W
05/21/2017  E0.88 INCH       SMITH              TX   EMERGENCY MNGR

            TROUP ISD EM REPORTS NICKEL SIZE HAIL.

&&

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:07 PM CDTSevere Thunderstorm WarningSHVAngelina53 min
May 20, 7:54 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee49 min
May 20, 8:17 PM CDTSpecial Weather StatementSHVSan Augustine43 min
May 20, 8:55 PM CDTSpecial Weather StatementSHVShelby65 min
May 20, 8:58 PM CDTSpecial Weather StatementSHVShelby62 min
May 20, 9:16 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby59 min
May 20, 9:18 PM CDTSpecial Weather StatementSHVSan Augustine42 min
May 21, 6:00 AM CDTSpecial Weather StatementSHVCherokee45 min
May 21, 6:14 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk46 min
May 21, 6:58 AM CDTSevere Thunderstorm WarningSHVCherokee, Rusk, Smith62 min
May 21, 7:44 AM CDTSevere Thunderstorm WarningSHVPanola, Rusk61 min
May 21, 8:35 AM CDTSpecial Weather StatementSHVGregg25 min
May 21, 9:38 AM CDTSpecial Weather StatementSHVGregg, Smith67 min
May 21, 10:51 AM CDTSpecial Weather StatementSHVGregg, Smith54 min
May 21, 11:48 AM CDTSpecial Weather StatementSHVGregg, Harrison, Rusk57 min
May 20, 9:49 PM CDTSpecial Weather StatementSHVDe Soto41 min
May 20, 10:08 PM CDTSpecial Weather StatementSHVDe Soto37 min
May 20, 10:34 PM CDTSpecial Weather StatementSHVDe Soto, Red River41 min
May 20, 10:44 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto61 min
May 20, 11:16 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Webster59 min
May 20, 11:52 PM CDTSpecial Weather StatementSHVWebster53 min
May 21, 12:05 AM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster44 min
May 21, 12:27 AM CDTSpecial Weather StatementSHVBienville63 min
May 21, 12:33 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln57 min
May 21, 9:34 AM CDTSpecial Weather StatementSHVBossier, Caddo, Webster56 min
May 21, 9:54 AM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, Webster36 min
May 21, 10:28 AM CDTSpecial Weather StatementSHVBienville, Red River32 min
May 21, 10:32 AM CDTSpecial Weather StatementSHVClaiborne, Lincoln, Webster43 min
May 21, 11:05 AM CDTSpecial Weather StatementSHVOuachita40 min
May 21, 11:17 AM CDTSpecial Weather StatementSHVClaiborne, Lincoln, Union43 min
May 21, 11:47 AM CDTSpecial Weather StatementSHVCaldwell43 min
May 21, 12:01 PM CDTSpecial Weather StatementSHVJackson, Lincoln, Ouachita, Union44 min
May 21, 12:43 PM CDTSpecial Weather StatementSHVCaldwell, Jackson, Ouachita, Union47 min
May 21, 1:59 PM CDTSpecial Weather StatementSHVGrant, LaSalle61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.